| Model Number |
CCWET0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, two scratches on lens optic.The lens was removed during initial procedure and replaced with another lens.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.Intraocular lens (iol) returned in two pieces in the base of lens case base.A significant amount of solution is dried on both surfaces of the optic and one haptic.One haptic is broken/torn and not returned, the other haptic is intact.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable with a piece missing.We are unable to determine the root cause for the reported complaint.The returned iol has a significant amount of solution is dried on both surfaces of the optic and one haptic.The product was subject to handling as the reported "scratches on lens optic" was highlighted post implantation and the observed damage is consistent with lens having been explanted.All iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).